MAUDE Adverse Event Report: ALPHATEC SPINE INC ARCUS; NEUROSURGICAL NERVE LOCATOR

ALPHATEC SPINE INC ARCUS; NEUROSURGICAL NERVE LOCATOR
Model Number 16122-01-S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
During surgery, the needle broke upon impaction into the vertebral body and became lodged in the patient.This caused surgery to be delayed 45 minutes.All pieces were removed from the patient.

Brand Name
ARCUS
Common Device Name
NEUROSURGICAL NERVE LOCATOR
Manufacturer (Section D)
ALPHATEC SPINE INC
1950 camino vida roble
carlsbad CA 92008
MDR Report Key12301837
Report Number2027467-2021-00055
Device Sequence Number17238582
Product Code PDQ
UDI-Device Identifier00190376240268
UDI-Public00190376240268
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K191723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number16122-01-S
Device Catalogue Number16122-01-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1